# SDR SCNA97332

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Forward Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FLOOR BOARD TRACK INSIDE FORWARD LAVATORY DOOR WAS FOUND CORRODED ABOVE DOGHOUSE.  REMOVED TRACK, FABRICATED NEW FLOOR AND TRACK AND INSTALLED IAW SRM 51-30-2 AND 53-10-2.
